# SDR CALA2024060301685

- Difficulty date: May 25, 2024
- Submitted: June 3, 2024
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 83,672 hours, 17,102 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Part number: 311T3450
- Condition: Cracked
- Location: Nr 1 Nacelle
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE INSPECTION, IT WAS FOUND A CRACK ON THE ACCESS PANEL 436BR ON THE PYLON #1 INBOARD SIDE. ACCOMPLISHED REPAIR AS PER SRM 54-53-01-2R-7 FIG 201 DETAIL 1.
